A simple model of inequality, occupational choice, and development
Maitreesh Ghatak and
Neville Nien-Huei Jiang
Journal of Development Economics, 2002, vol. 69, issue 1, 205-226
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (90)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3878(02)00059-7
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Simple Model of Inequality, Occupational Choice, and Development (2000) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:69:y:2002:i:1:p:205-226
Access Statistics for this article
Journal of Development Economics is currently edited by M. R. Rosenzweig
More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().